A general common fixed point theorem for multi-maps satisfying an implicit relation on fuzzy metric spaces
Sedghi S., Rao K.P.R., Shobe N.
Filomat, 2008 22(1):1-11
Details  Cross Ref cited by(3)  Full text ( 174 KB)  DOI:10.2298/FIL0801001S
Some fixed point theorems for weakly compatible multi valued mappings satisfying an implicit relation
Altun Ishak, Turkoglu Duran
Filomat, 2008 22(1):13-21
Details  Cross Ref cited by(6)  Full text ( 158 KB)  DOI:10.2298/FIL0801011A
A Cohen type inequality for Legendre-Sobolev expansions
Fejzullahu Bujar X.
Filomat, 2008 22(1):23-31
Details  Full text ( 181 KB)  DOI:10.2298/FIL0801021F
Weakly compatible mappings and Altman type contraction
Pathak H.K., Verma R.K.
Filomat, 2008 22(1):33-46
Details  Cross Ref cited by(1)  Full text ( 180 KB)  DOI:10.2298/FIL0801031P
On GO-compact spaces
Caldas M., Jafari S., Moshokoa S.P., Noiri T.
Filomat, 2008 22(1):47-55
Details  Cross Ref cited by(1)  Full text ( 179 KB)  DOI:10.2298/FIL0801045C
On θ-(1,2)-semi-pregeneralized closed sets
Ponmani Athisaya S., Rajeswari Raja R., Thivagar Lellis M., Ekici Erdal
Filomat, 2008 22(1):57-67
Details  Full text ( 180 KB)  DOI:10.2298/FIL0801055P
A bivariate Marshall and Olkin exponential minification process
Ristić Miroslav M., Popović Biljana Č., Nastić Aleksandar, Đorđević Miodrag
Filomat, 2008 22(1):69-76
Details  Full text ( 204 KB)  DOI:10.2298/FIL0801067R
On weakly β-continuous functions in bitopological spaces
Tahiliani Sanjay
Filomat, 2008 22(1):77-86
Details  Full text ( 193 KB)  DOI:10.2298/FIL0801077T
A note on a-open sets and e*-open sets
Ekici Erdal
Filomat, 2008 22(1):89-96
Details  Cross Ref cited by(1)  Full text ( 146 KB)  DOI:10.2298/FIL0801087E
On δ-sets in γ-spaces
Renuka Devi V., Sivaraj D.
Filomat, 2008 22(1):97-106
Details  Cross Ref cited by(1)  Full text ( 167 KB)  DOI:10.2298/FIL0801095R
Inequalities for the volume of the unit ball in l
Zhiyue Huang, Binwu He, Mengyuan Huang
Filomat, 2008 22(1):107-116
Details  Cross Ref cited by(1)  Full text ( 206 KB)  DOI:10.2298/FIL0801105Z
Fixed point property for hyperspaces of arboroids
Lončar Ivan
Filomat, 2008 22(1):117-128
Details  Full text ( 209 KB)  DOI:10.2298/FIL0801115L
Multiple integral representation of binomial coefficients
Sofo A.
Filomat, 2008 22(1):129-137
Details  Full text ( 175 KB)  DOI:10.2298/FIL0801127S
Generic warped product sub manifolds in a Kaehler manifold
Khan K.A., Ali Shahid, Nargis Jamal
Filomat, 2008 22(1):139-144
Details  Full text ( 143 KB)  DOI:10.2298/FIL0801139K
An isomorphism theorem for anti-ordered sets
Romano Daniel Abraham
Filomat, 2008 22(1):145-160
Details  Full text ( 216 KB)  DOI:10.2298/FIL0801145R
On ∆-lacunary statistical asymptotically equivalent sequences
Basarir Metin, Altunda Selma
Filomat, 2008 22(1):161-172
Details  Cross Ref cited by(4)  Full text ( 194 KB)  DOI:10.2298/FIL0801161B
-normal topological spaces
Kalantan Lutfi N.
Filomat, 2008 22(1):173-181
Details  Full text ( 169 KB)  DOI:10.2298/FIL0801173K
On mixed and component wise condition numbers for hyperbolic QR factorization
Wang Wei-guo, Hao Nan
Filomat, 2008 22(1):183-192
Details  Cross Ref cited by(1)  Full text ( 190 KB)  DOI:10.2298/FIL0801183W
New subclass of Goodman-type p-Valent harmonic functions
Joshi S.B., Sangle N.D.
Filomat, 2008 22(1):193-204
Details  Cross Ref cited by(1)  Full text ( 179 KB)  DOI:10.2298/FIL0801193J
On classes of star like and convex meromorphically multivalent functions coefficient inequalities
Juma Abdul Rahman S., Kulkarni S.R.
Filomat, 2008 22(1):205-211
Details  Full text ( 164 KB)  DOI:10.2298/FIL0801205J